# SDR IXXA20250927057

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 91,879 hours, 1,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 141T4889501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND R2 WINDOW WILL NOT CLOSE. REMOVED AND REPLACED R2 WINDOW CARRAGE MECHANISM BRACKET IN ACCORDANCE WITH B767 SRM 51-40-02. RIG CHECK AND OPERATIONAL CHECK GOOD IN ACCORDANCE WITH B767 AMM 56-11-02.
